Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/20212
Title: Improvements on the uncorrelated optimal discriminant vectors
Authors: Jing, XY
Zhang, D 
Jin, Z
Keywords: Generalized theorem
Improved approach
Uncorrelated optimal discriminant vectors
Issue Date: 2003
Publisher: Elsevier
Source: Pattern recognition, 2003, v. 36, no. 8, p. 1921-1923 How to cite?
Journal: Pattern recognition 
Abstract: The algorithm and the theorem of uncorrelated optimal discriminant vectors (UODV) were proposed by Jin. In this paper, we present new improvements to Jin's method, which include an improved approach for the original algorithm and a generalized theorem for UODV. Experimental results prove that our approach is superior to the original in the recognition rate.
URI: http://hdl.handle.net/10397/20212
ISSN: 0031-3203
EISSN: 1873-5142
DOI: 10.1016/S0031-3203(02)00319-9
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

12
Last Week
0
Last month
0
Citations as of Aug 17, 2017

WEB OF SCIENCETM
Citations

11
Last Week
0
Last month
0
Citations as of Jul 28, 2017

Page view(s)

41
Last Week
6
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.